# SDR SWIA202055991

- Difficulty date: December 20, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT AT DOOR DATUM 5 TRACE BETWEEN FS347.250 AND FS338.963 IS CORRODED   (C-CHECK) RO 2/5/2021   REPLACED PAX DOOR CLEAT AT DOOR DATUM 5 TRACE BETWEEN FS347.250 AND FS338.963. REF: CRJ-700 S.R.M. 51-42-06-001-001-A01. / COMPLIED WITH SKY CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**) / COMPLIED WITH FORM M-337
